# SDR AALA202504302845

- Difficulty date: April 25, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 47,354 hours, 19,916 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Condition: Faulted
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2 HOURS INTO FLIGHT IN LEVEL CRUISE, LEFT MAIN FUEL QUANTITY BEGAN TO SHOW FUEL DECREASING AT APPROXIMATELY 100LBS/SECOND. AT APPROXIMATELY 1500LB IMBALANCE IT STOPPED AND STAYED AT A 1500LB IMBALANCE. TROUBLESHOT IAW TSM 28-41-00-810-801, FOUND FAULT MESSAGE TANK 1 QUANTITY BLANK ATA 28-41105 HI-Z OP/SHORT TO SHIELD. **SUPPLEMENTAL REPORT FOR (AALA202504282845): REMOVED AND REPLACED, AND BITE CHECKED LEFT WING FUEL COMPENSATOR. PER AA B737 AMM 28-41-21-401. BITE CHECK PASSED**(CLOSED).
